Article (Scientific journals)
Enhanced Laplace transform and holomorphic Paley-Wiener-type theorems
Dubussy, Christophe
2019In Rendiconti del Seminario Matematico della Università di Padova, 142, p. 181-209
Peer reviewed
 

Files


Full Text
Enhanced LT and HPWT theorems.pdf
Publisher postprint (299.03 kB)
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Laplace transform; Legendre transform; Enhanced subanalytic sheaves
Abstract :
[en] Starting from a remark about the computation of Kashiwara-Schapira's enhanced Laplace transform by using the Dolbeault complex of enhanced distributions, we explain how to obtain explicit holomorphic Paley-Wiener-type theorems. As an example, we get back some classical theorems due to Polya and Méril as limits of tempered Laplace-isomorphisms. In particular, we show how contour integrations naturally appear in this framework.
Disciplines :
Mathematics
Author, co-author :
Dubussy, Christophe ;  Université de Liège - ULiège > Département de mathématique > Analyse algébrique
Language :
English
Title :
Enhanced Laplace transform and holomorphic Paley-Wiener-type theorems
Publication date :
11 June 2019
Journal title :
Rendiconti del Seminario Matematico della Università di Padova
ISSN :
0041-8994
eISSN :
2240-2926
Publisher :
European Mathematical Society
Volume :
142
Pages :
181-209
Peer reviewed :
Peer reviewed
Funders :
F.R.S.-FNRS - Fonds de la Recherche Scientifique [BE]
Available on ORBi :
since 02 May 2019

Statistics


Number of views
121 (30 by ULiège)
Number of downloads
96 (11 by ULiège)

Scopus citations®
 
1
Scopus citations®
without self-citations
0
OpenCitations
 
0

Bibliography


Similar publications



Contact ORBi